Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 174, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 20, 2014, 9:08 PM CDT for Lincoln County, Nebraska. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2014, 9:08 PM CDT (02:08 UTC)
- Expired
- Jun 20, 2014, 10:00 PM CDT
- In force
- 52 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 124 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 9:20 PM CDT | HAIL 1.75 | 5 N Wallace, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 2:20 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.1 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2673 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1560 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
393
WUUS53 KLBF 210208
SVRLBF
NEC111-210300-
/O.NEW.KLBF.SV.W.0174.140621T0208Z-140621T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
908 PM CDT FRI JUN 20 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 1000 PM CDT
* AT 903 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALLACE...
AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DICKENS AND SOMERSET.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 63 AND 74.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4086 10125 4095 10125 4109 10081 4085 10061
4079 10121
TIME...MOT...LOC 0208Z 248DEG 25KT 4089 10114
HAIL...1.00IN
WIND...60MPH
$$
JACOBS4 follow-up statements
774
WWUS53 KLBF 210228
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
928 PM CDT FRI JUN 20 2014
NEC111-210300-
/O.CON.KLBF.SV.W.0174.000000T0000Z-140621T0300Z/
LINCOLN NE-
928 PM CDT FRI JUN 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LINCOLN COUNTY UNTIL 1000 PM CDT...
AT 926 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
WALLACE...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF WESTERN LINCOLN COUNTY.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 63 AND 74.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4086 10125 4095 10125 4109 10081 4085 10061
4082 10111
TIME...MOT...LOC 0228Z 225DEG 22KT 4095 10113
HAIL...1.50IN
WIND...60MPH
$$
JACOBS818
WWUS53 KLBF 210235
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
935 PM CDT FRI JUN 20 2014
NEC111-210300-
/O.CON.KLBF.SV.W.0174.000000T0000Z-140621T0300Z/
LINCOLN NE-
935 PM CDT FRI JUN 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LINCOLN COUNTY UNTIL 1000 PM CDT...
AT 931 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
WALLACE...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL WAS REPORTED AT 920 PM CDT 5 MILES
NORTH OF WALLACE.
SOURCE...PUBLIC.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF WESTERN LINCOLN COUNTY.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 66 AND 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4090 10069 4085 10108 4095 10125 4109 10081
TIME...MOT...LOC 0234Z 225DEG 22KT 4098 10109
HAIL...1.75IN
WIND...<50MPH
$$
JACOBS559
WWUS53 KLBF 210250
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
950 PM CDT FRI JUN 20 2014
NEC111-210300-
/O.CON.KLBF.SV.W.0174.000000T0000Z-140621T0300Z/
LINCOLN NE-
950 PM CDT FRI JUN 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LINCOLN COUNTY UNTIL 1000 PM CDT...
AT 945 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST
OF SUTHERLAND RESERVOIR STATE RECREATION AREA...AND MOVING NORTHEAST
AT 25 MPH. AN ADDITIONAL SEVERE THUNDERSTORM IS LOCATED 6 MILES
SOUTH OF SUTHERLAND RESERVOIR STATE RECREATION AREA.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4095 10076 4093 10102 4097 10112 4109 10081
TIME...MOT...LOC 0249Z 225DEG 22KT 4105 10100
HAIL...1.00IN
WIND...60MPH
$$
JACOBS010 WWUS53 KLBF 210301 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1001 PM CDT FRI JUN 20 2014 NEC111-210310- /O.EXP.KLBF.SV.W.0174.000000T0000Z-140621T0300Z/ LINCOLN NE- 1001 PM CDT FRI JUN 20 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR A STORM SOUTH OF SUTHERLAND. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM CDT. LAT...LON 4095 10076 4093 10102 4097 10112 4109 10081 TIME...MOT...LOC 0300Z 225DEG 22KT 4110 10094 $$ JACOBS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:30 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 20, 6:30 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 630 PM CDT FRI JUN 20 2014 .SYNOPSIS... ISSUED AT 245 PM CDT FRI JUN 20 2014 UPPER CLOSED LOW OVER NORTHERN NORTH DAKOTA THIS MORNING. CLOSED LOW OVER THE GULF OF ALASKA AND CLOSED LOW OFF THE NORTHEAST CONUS. MAINLY ZONAL PATTERN OVER MOST OF THE LOWER 48. QUASI-STATIONARY BOUNDARY ACROSS MUCH OF THE CWA THIS AFTERNOON...WITH A REMNANT OUTFLOW BOUNDARY /FROM MORNING CONVECTION/ ACROSS SOUTHWEST NEBRASKA. NICE CU FIELD ALONG AND SOUTH OF THE BOUNDARY...WHERE MOISTURE IS POOLING...WITH DEW PTS IN THE 60S TO AROUND 70. SEVERE THUNDERSTORM WATCH HAS ALREADY BEEN ISSUED FOR MUCH OF THE CWA FOR THE REST OF THE AFTERNOON AND EVENING HOURS. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 245 PM CDT FRI JUN 20 2014 TONIGHT WILL FOCUS ON SEVERE POTENTIAL. DEW PTS IN THE 60S TO AROUND 70 AND TEMPS IN THE 80S. CAP HAS FOR THE MOST PART BEEN ELIMINATED...WITH THUNDERSTORMS ALREADY STARTING TO FIRE. EXPECT THE COVERAGE TO EXPAND WITH THE SOUTHERN SANDHILLS TO KS INTO CENTRAL NEB THE AREA OF CONCERN. THE GREATEST THREAT IS HAIL AND WINDS...AS LL SHEAR IS MARGINAL FOR TORNADIC CELLS. AFTER MIDNIGHT THE STORMS WILL CONTINUE WITH THE HELP OF A LOW LEVEL JET...HOWEVER WITH THE LOSS OF HEAT...THE STORMS LIKELY NOT TO BE AS SEVERE. BOUNDARY CONTINUES TO BE A FACTOR IN THE MORNING...WITH ISOLATED THUNDERSTORMS STILL POSSIBLE...SIMILAR TO THIS MORNING. OUTFLOW BOUNDARIES FROM TONIGHTS CONVECTION WILL HAVE TO BE WATCHED AS THEY WILL PLAY INTO TOMORROW MORNING CONVECTION. SKIES SHOULD SEE SOME PEAKS OF SUN WITH HIGHS SIMILAR TO TODAY...WITH 80S TO AROUND 90. A COLD FRONT WILL ENTER IN FROM THE WEST FOR THE AFTERNOON...WITH THIS BOUNDARY TO BE THE MAIN FOCUS FOR THUNDERSTORM DEVELOP...ALTHOUGH AHEAD OF THE FRONT WILL ALSO SEE SOME ISOLATED ACTIVITY. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 245 PM CDT FRI JUN 20 2014 UPPER LOW OVER SOUTH CENTRAL CANADA WILL CONTINUE TO AFFECT WEATHER OVER WESTERN NEBRASKA THROUGH THE WEEKEND. SATURDAY NIGHT COLD FRONT WILL MOVE INTO WESTERN NEBRASKA TO THE NORTHWEST AS SURFACE LOW OVER NORTHWEST KANSAS POOLS MOISTURE OVER WESTERN NEBRASKA. STRONG MID LEVEL WAVE MOVES THROUGH THE ZONAL FLOW AFTER 06Z. SHOWERS AND THUNDERSTORMS CONTINUE THROUGH THE DAY ON SUNDAY WITH STALLED OUT BOUNDARY LYING ACROSS WESTERN NEBRASKA. TEMPERATURE IN THE 70S AND 80S. BOUNDARY MOVING SOUTH AND EAST OF THE FORECAST AREA SUNDAY NIGHT AS COOLER AIR MOVES IN FROM THE NORTHWEST. MODELS DIFFER SOMEWHAT ON TIMING. STRONG MID LEVEL WAVE INTERACTS WITH FRONT SUNDAY NIGHT AND SOUTHWEST ZONES COULD AGAIN EXPERIENCE HEAVY RAIN. DEPENDING ON FRONTAL POSITIONS SUNDAY NIGHT POPS MAY HAVE TO BE DECREASED. RESIDUAL SHOWERS AND THUNDERSTORMS MONDAY WITH TEMPERATURES IN THE UPPER 60S TO MID 70S. PRECIPITATION ENDS MONDAY NIGHT WITH LOWS IN THE 50S COOL TUESDAY WITH HIGHS IN THE 70S AS TROUGH OF LOW PRESSURE ASSOCIATED WITH THE HUDSON BAY LOW PUSHES SOUTH ACROSS THE NORTHERN PLAINS. SCATTERED SHOWERS AND THUNDERSTORMS AGAIN ON WEDNESDAY AND HIGHS IN THE 80S WITH SCHC OF THUNDERSTORMS RETAINED. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 629 PM CDT FRI JUN 20 2014 A CLUSTER OF THUNDERSTORMS IN CENTRAL AND SOUTHWEST NEBRASKA WILL MOVE INTO BBW 00-01Z. THIS CLUSTER OF STORMS IS LIKELY TO PRODUCE HAIL OF AT LEAST 3/4 INCH DIAMETER...POSSIBLY LARGER THAN AN INCH AND A HALF. IN THE REST OF THE AREA...ISOLATED THUNDERSTORMS WILL CONTINUE IN CENTRAL AND SOUTHWEST NEBRASKA UNTIL 06Z. STORMS IN NORTHWEST KANSAS WILL MOVE UP INTO SOUTHWEST NEBRASKA BETWEEN LXN AND LBF AROUND 02Z BUT...WITH COVERAGE LESS THAN 40 PERCENT... INCLUSION IN THE TERMINAL FORECAST FOR LBF IS NOT WARRANTED AT THIS TIME. THUNDERSTORMS ARE AGAIN EXPECTED SATURDAY AFTERNOON...STARTING WEST OF VTN-LBF 18-21Z AND SPREADING TO ANW-BBW 21-24Z. COVERAGE IS STILL EXPECTED TO BE LESS THAN 40 PERCENT...SO THEY WILL NOT BE INCLUDED IN THE TERMINAL FORECASTS FOR VTN OR LBF. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...POWER SHORT TERM...MASEK LONG TERM...POWER AVIATION...SPRINGER
Hazardous weather outlook, Jun 20, 3:13 PM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 313 PM CDT FRI JUN 20 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-212015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 313 PM CDT FRI JUN 20 2014 /213 PM MDT FRI JUN 20 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING INTO THE OVERNIGHT HOURS...GENERALLY ALONG AND EAST OF A LINE FROM OGALLALA TO AINSWORTH. SEVERE STORMS WILL BE POSSIBLE...MAINLY BEFORE MIDNIGHT...WITH THE MAIN THREAT TO BE DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL. LOCALIZED FLOODING WILL ALSO BE A CONCERN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE RISK OF SEVERE WEATHER INCREASES SATURDAY AFTERNOON AND EVENING ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. STORMS ARE EXPECTED TO FORM IN THE WEST AND NORTHWEST AND MOVE SOUTHEAST AND BECOME MORE NUMEROUS. LARGE HAIL...WIND DAMAGE...ISOLATED TORNADOES AND HEAVY RAINFALL ARE POSSIBLE. SEVERE WEATHER IS POSSIBLE AGAIN SUNDAY AFTERNOON AND EVENING. THE AREA OF CONCERN IS GENERALLY ALONG AND SOUTH OF A LINE FROM BROKEN BOW TO NORTH PLATTE AND IMPERIAL. LARGE HAIL...WIND DAMAGE AND HEAVY RAINFALL ARE POSSIBLE. THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH THURSDAY AND AT TIMES...CONDITIONS COULD BECOME FAVORABLE FOR SEVERE WEATHER IN SOME AREAS. CHECK LATER FORECASTS FOR DETAILS ON THESE POTENTIAL EVENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Local storm report, Jun 20, 8:27 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
827 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST 7 E MOOREFIELD 40.69N 100.27W
06/20/2014 E60 MPH FRONTIER NE PUBLIC
&&
MARTINLocal storm report, Jun 20, 8:43 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
843 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM TSTM WND GST 9 S EUSTIS 40.53N 100.03W
06/20/2014 E70 MPH FRONTIER NE TRAINED SPOTTER
&&
MARTINLocal storm report, Jun 20, 8:44 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
844 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM HAIL 5 SSW CHAMBERS 42.14N 98.79W
06/20/2014 E1.00 INCH HOLT NE PUBLIC
&&
MASEKSpecial weather statement, Jun 20, 8:50 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 850 PM CDT FRI JUN 20 2014 NEZ059-210230- LINCOLN NE- 850 PM CDT FRI JUN 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 930 PM CDT... AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAKE MALONEY STATE RECREATION AREA...OR 9 MILES SOUTH OF NORTH PLATTE...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LAKE MALONEY STATE RECREATION AREA... MAXWELL... KEITH... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 184 AND 192. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 69 AND 79. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Jun 20, 9:03 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 903 PM CDT FRI JUN 20 2014 NEZ058-059-210245- LINCOLN NE-PERKINS NE- 903 PM CDT FRI JUN 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PERKINS AND CENTRAL LINCOLN COUNTIES UNTIL 945 PM CDT/845 PM MDT/... AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WALLACE...OR 27 MILES NORTH OF HAYES CENTER...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DICKENS... LAKE MALONEY STATE RECREATION AREA... SOMERSET... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 66 AND 78. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Local storm report, Jun 20, 9:06 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
906 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 6 SE OCONTO 41.08N 99.68W
06/20/2014 E1.00 INCH CUSTER NE PUBLIC
&&
KNUTSVIGThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:06 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 39 min |
| Jun 20, 7:14 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 46 min |
| Jun 20, 7:16 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 44 min |
| Jun 20, 7:30 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 45 min |
| Jun 20, 7:31 PM CDT | Areal Flood Advisory | LBF | Custer, Lincoln | 6 hr |
| Jun 20, 7:34 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 41 min |
| Jun 20, 7:35 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 40 min |
| Jun 20, 7:37 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 38 min |
| Jun 20, 7:40 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 50 min |
| Jun 20, 8:07 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 53 min |
| Jun 20, 8:11 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 49 min |
| Jun 20, 8:14 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 46 min |
| Jun 20, 8:15 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 45 min |
| Jun 20, 8:16 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 29 min |
| Jun 20, 8:22 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 38 min |
| Jun 20, 8:25 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 50 min |
| Jun 20, 8:31 PM CDT | Areal Flood Advisory | LBF | Blaine, Custer, Logan, Thomas | 6 hr |
| Jun 20, 8:31 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock | 44 min |
| Jun 20, 8:53 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 52 min |
| Jun 20, 9:14 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 46 min |
| Jun 20, 9:18 PM CDT | Areal Flood Advisory | LBF | Garfield, Holt, Wheeler | 6 hr |
| Jun 20, 9:20 PM CDT | Areal Flood Advisory | LBF | Custer | 6 hr |
| Jun 20, 9:31 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 44 min |
| Jun 20, 10:15 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 22 min |
| Jun 20, 11:56 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| Jun 21, 12:52 AM CDT | Areal Flood Advisory | LBF | Custer, Garfield, Holt, Lincoln, Loup, Wheeler | 6 hr |
| Jun 21, 1:06 AM CDT | Areal Flood Advisory | LBF | Custer, Garfield, Holt, Lincoln, Logan, Loup and 1 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.